• Title of article

    Rank-one commutators on invariant subspaces of the Hardy space on the bidisk

  • Author/Authors

    Keiji Izuchi، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2006
  • Pages
    8
  • From page
    1
  • To page
    8
  • Abstract
    We discuss on invariant subspaces of H2(Γ 2) on which rank[Rw,R ∗ z ] = 1.  2005 Elsevier Inc. All rights reserved
  • Keywords
    Invariant subspace , Rank-one operator , Hardy space on the bidisk
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    2006
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    934384